Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación estocástica")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3830

  • Page / 154
Export

Selection :

  • and

Advances and Challenges in the Solution of Stochastic Partial Differential Equations. WorkshopQuarterly of applied mathematics. 2008, Vol 66, Num 3, issn 0033-569X, 499-605 [106 p.]Conference Paper

Subordination au sens large et équation de quotient = Subordination in the wide sense and quotient equationSIMON, T.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 7, pp 683-688, issn 0764-4442Article

Dynamics of stochastic Zakharov equationsBOLING GUO; YAN LV; XIAOPING YANG et al.Journal of mathematical physics. 2009, Vol 50, Num 5, issn 0022-2488, 052703.1-052703.24Article

A remark on the proof of Itô's formula for C2 functions of continuous semimartingalesKENDALL, W. S.Journal of applied probability. 1992, Vol 29, Num 1, pp 216-221, issn 0021-9002Article

Random non-linear wave equations: smoothness of the solutionsCARMONA, R; NUALART, D.Probability theory and related fields. 1988, Vol 79, Num 4, pp 469-508, issn 0178-8051Article

Setwise convergence of solution measures of stochastic differential equationsNWANNEKA OKONTA, P.Journal of mathematical analysis and applications. 1987, Vol 123, Num 1, pp 57-72, issn 0022-247XArticle

Contributions à l'étude des équations différentielles stochastiques en dimension finieOuknine, Youssef; Mastrangelo, Michèle.1987, 80 p.Thesis

Convergence of driven flows of diffeomorphismsMATSUMOTO, H.Stochastics. 1986, Vol 18, Num 3-4, pp 343-355, issn 0090-9491Article

MARTINGALES CONTINUES, FILTRATIONS FAIBLEMENT BROWNIENNES ET MESURES SIGNEES = CONTINUOUS MARTINGALES, MILDLY BROWNIAN FILTRATIONS AND SIGNED MEASURESBeghdadi Sakrani, Samia; Yor, Marc.2000, 122 p.Thesis

Zakai equations for Hilbert space valued processesELLIOTT, R. J; MOORE, J. B.Stochastic analysis and applications. 1998, Vol 16, Num 4, pp 597-605, issn 0736-2994Article

De nouveaux résultats sur l'équation de Tsirel'son = Some new results about Tsirel' son's equationYOR, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 309, Num 7, pp 511-514, issn 0764-4442Article

Sur les solutions fortes d'équations différentielles stochastiques à coefficients non lipschitziens en dimension finieBahlali, Khaled; Mastrangelo, Michèle.1988, 50 p.Thesis

Stochastic differential equations for multi-dimensional domain with reflecting boundarySAISHO, Y.Probability theory and related fields. 1987, Vol 74, Num 3, pp 455-477, issn 0178-8051Article

Sur la comparaison des solutions d'équations différentielles stochastiques = On the comparison of solutions of stochastic differential equationsYOUSSEF OUKNINE; MEYER, P.-A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1987, Vol 304, Num 6, pp 155-157, issn 0764-4442Article

A property of backward stochastic differential equationsCHEN, Z.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 4, pp 483-488, issn 0764-4442Article

Correlation effects for stochastics zeros of Sturm-Liouville equationsKREITH, K.Hiroshima mathematical journal. 1988, Vol 18, Num 3, pp 533-539, issn 0018-2079Article

On stochastic evolution equations driven by continuous semimartingalesTUDOR, C.Stochastics. 1988, Vol 23, Num 2, pp 179-195, issn 0090-9491Article

Semi-discretization of stochastic partial diffential equations on Rd by a finite-element techniqueGERMANI, A.Stochastics. 1988, Vol 23, Num 2, pp 131-148, issn 0090-9491Article

Second order discretization schemes of stochastic differential systems for the computation of the invariant lawTALAY, Denis.Rapports de recherche - INRIA. 1987, Vol 753, issn 0249-6399, 21 p.Report

Nonlinear flows of stochastic linear delay equationsMOHAMMED, S. E. A.Stochastics. 1986, Vol 17, Num 3, pp 207-213, issn 0090-9491Article

Strong solutions of stochastic differential equations for multiparameter processesDOZZI, M; PURI, M. L.Stochastics. 1986, Vol 17, Num 1-2, pp 19-41, issn 0090-9491Article

Absorbing process in recursive stochastic equationsNAKATSUKA, T.Journal of applied probability. 1998, Vol 35, Num 2, pp 418-426, issn 0021-9002Article

Coupled Ito equations of continuous quantum state measurement and estimationDIOSI, Lajos; KONRAD, Thomas; SCHERER, Artur et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 40, issn 0305-4470, L575-L581Article

A flux method for the numerical solution of the stochastic collection equation : Extension to two-dimensional particle distributionsBOTT, A.Journal of the atmospheric sciences. 2000, Vol 57, Num 2, pp 284-294, issn 0022-4928Article

Malliavin calculus with time dependent coefficients applied to a class of stochastic differential equationsSCHILTZ, J.Stochastic analysis and applications. 1998, Vol 16, Num 6, pp 1073-1100, issn 0736-2994Article

  • Page / 154